# SDR SWIA200516076

- Difficulty date: December 30, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 4,776 hours, 3,045 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 625
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FOUND SPLR/STAB FAULT STATUS MESSAGE.  REPLACED SSCU NR 2 IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
